MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/0310057x0703500117

Медицинская библиотека · Anaesthesia and intensive care · 2007

Resuscitation from transfusion-associated hyperkalaemic ventricular fibrillation.

Woodforth I J

Клинический случайСтатьяОбзорПеревод пока не подготовлен

Аннотация

Evidence to guide resuscitation from transfusion-related hyperkalaemic ventricular fibrillation is sparse. This case report describes a 29 kg patient undergoing scoliosis surgery who developed hyperkalaemic ventricular tachycardia/fibrillation following the replacement of over two blood volumes with banked blood in 90 minutes. Rapid reversion to sinus rhythm followed administration of 1.4 mmol of calcium chloride and two units of insulin (Actrapid, Novo Nordisk). The relevant literature is reviewed, indicating that an elevated serum ionised calcium level protects against hyperkalaemia, by an intracellular mechanism. Evidence supports the use of lignocaine, but not amiodarone, as additional treatment.

Для цитирования: Woodforth I J. Resuscitation from transfusion-associated hyperkalaemic ventricular fibrillation.. Anaesthesia and intensive care. 2007. DOI: 10.1177/0310057x0703500117.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.